MathSciNet Relay Station
MathSciNet bibliographic data
MR1262968 (94k:58153) 58G25
Wang, Feng Yu Application of coupling methods to the Neumann eigenvalue problem. Probab. Theory Related Fields 98 (1994), no. 3, 299–306.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement